Black spot medication

I went to the chemist to pick up my normal prescription,they would not dispense because they were black spot drugs I have been on them for four years plaquenil from hospital,escitalopram,from Drs ,both were aware what each other had prescribed,went straight to the Drs, who kept apologising,thing is on here I'm sure other people have been taking the same,I'm worried it's done harm to me ,as I have been moaning a very long time about palputations etc,and all I got was well it's all part of your condition CTD,I was told to stop taking escitalopram immediately and to take setraline,if I get any effect, to call emergency services or out of hours as in the past i have crawled up the walls. I'm scared ,every one sue but I just want to know ok.

2 Replies

  • I am afraid I have never heard the term 'black spot drugs'. Looking on google for any references only throws up your question.

    I am not familiar with other of the drugs you mention but the advice, if you get any adverse reactions, namely to contact emergency services, is standard and good advice.

    I suggest that you need to talk to one or more of your doctors for a bettere xplanation; then maybe someone here may be able to help. I'm guessing most are also unaware of 'black spot drugs'

  • Thanks I'm going back to chemist tomorrow and back to Dr to ask more questions, I'm wondering the chemist has a new computer system and can now detect problems with certain drugs with possible serios or major interaction, and want to be checked for any damage they could have caused.

You may also like...